Hello, on Nov 16th, I had a start of my period. A little spotting and so I had intercourse unprotected. The man did the pull out method and ejaculated on a towel. I'm afraid some precum was in my vagina. The next day at 9am I took plan B and 9 pm(12 hours) after I took the other last plan b. I had no side effects. But I wasn't bleeding at all. The next few days no side effects but I was on and off with the spotting. The blood was pinkish red.. On Friday nov 23 I had a lil more bleeding and severe cramps. The next day I got my period , when I urinate my urine was blood and when I wiped I saw red blood with blood clots also some blood clots were in the toilet. I have severe cramps. My question is I am worried I may be pregnant. I took a pregnancy test yesterday night and it came out negative. Can you please tell me if it was the plan b side effects and it stopped my period or is it actually my period! It feels and looks like a period. Also, could I get pregnant? Please answer honestly. Thanks
Plan B is very effective in preventing pregnancies when taken appropriately, within 72 hours of unprotected sex. You were well within this time frame. Most likely, what you are experiencing is a side effect from the Plan B- it can mess with your cycle and normal flow after you take it. This should subside and your next period should be fairly normal. I think it is unlikely that you would have become pregnant in this scenario. IF you continue to see blood in your urine, you could have a urinary tract infection. This would need to get checked out because you may need an antibiotic. I hope this helps. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.